# SDR DXTA200702206

- Difficulty date: May 18, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N902QS
- Make and model: Cessna 750
- Aircraft serial: 7500002
- Aircraft time: 10,434 hours, 6,961 cycles
- Engine: Allsn AE3007C
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(BAGGAGE SMOKE) CAS ILLUMINATED IN FLIGHT. SELECTED PWR ON PERFORMED BAGGAGE SMOKE OPS CK IAW MM CH 26-14-00 OPS CHECK GOOD. REMOVED BAGGAGE SMOKE ALARM VENT COVERS FOUND ALARM TO BE EXTREMELY DUSTY CLEANED SMOKE ALARM VENT COVER REINSTALLED ALARM AND COVER. OPS CHECK GOOD IAW MM CH 26-14-00.
